# SDR COEA2018040202811

- Difficulty date: April 2, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,476 hours, 29,208 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371309206
- Condition: Corroded
- Location: Frames 16-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 6R CORRODED.   REPAIRED AND SPLICED BETWEEN FRAMES 16-17.
